# SDR BQVA20150109001

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N58AJ
- Make and model: Gulstm G1159A
- Aircraft serial: 446
- Aircraft time: 13,692 hours, 7,824 cycles
- System (JASC): 2420 · AC Generation System
- Part: Converter
- Part number: 1159SCAV373509
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AC & LEFT DC POWER FAIL INDICATORS ILLUMINATED.
